MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI CLA

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI CLA
Model Number NEURO ZTI CLA
Medical Device Problem Codes Failure to Read Input Signal (1581); Communication or Transmission Problem (2896); Intermittent Communication Failure (4038)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In vivo analysis was performed on november 9th, 2022 by the oticon medical representative.No impedance measurements could be made due to the lack of communication with the internal part.Similarly, electrode integrity testing and peae testing could not be performed due to the lack of communication with the cochlear implant.On (b)(6) 2022 : the connection between the sound processor and the implant has been restored.The oticon medical representative reported that the impedance measurements were conform to specifications.The problem seemed to have been solved.The implant was received on (b)(6) 2023.The explantation date was not communicated and was estimated on (b)(6) 2023.The reasons for the explantation were not provided by the customer.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.Follow-up report will be submitted once the investigation is complete.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).
 
Event or Problem Description
In vivo analysis was performed on (b)(6), 2022 by the oticon medical representative.No impedance measurements could be made due to the lack of communication with the internal part.Similarly, electrode integrity testing and peae testing could not be performed due to the lack of communication with the cochlear implant.On (b)(6) 2022 : the connection between the sound processor and the implant has been restored.The oticon medical representative reported that the impedance measurements were conform to specifications.The problem seemed to have been solved.The implant was received on (b)(6), 2023.The explantation date was not communicated and was estimated on (b)(6) 2023.The reasons for the explantation were not provided by the customer.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #(b)(4).

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI CLA
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key17507891
Report Number3016743107-2023-00017
Device Sequence Number12287540
Product Code MCM
UDI-Device Identifier03663227801842
UDI-Public(01)03663227801842(11)201102(17)231102
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/02/2023
Device Model NumberNEURO ZTI CLA
Device Catalogue NumberM80184
Device Lot Number20-04757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown